I take more or less 30 to 90 mill a day most days less then more im worried bout the withdraws comming off of the drug i first was on oxys and stopped those then started the morphs im just curious of how bad the withdraws will be or if i should just tapper off to almost nothing then just stop or what im kinda at a loss for what to do all i know is muscle relaxers are helping me with the RLS and weed helps me sleep please anyone with any ideas let me know
If you tapered off the OxyContin, taper the morphine in a similar manner. I have been physically dependent on each opiate. Coming off OCs was definitely more uncomfortable, but that is not to say the morphine will be easy because it won't. But the easiest way for me to come off the meds was slowly bc the symptoms of withdrawal were less severe. Have you ever heard of the Thomas Recipe for opiate withdrawal? If you don't already have a plan, I would recommend checking it out. If you have any more questions, please feel free to ask :-)
The tapering off thing is the best way to do it,besides Methadone or suboxone,but then you have another problem I've heard that coming off methadone is rougher than Morphine so I don't know how good of an option that is? & the tapering off will work(weed is the ONLY thing I've found that helps with the withdrawl & I mean the only thing,not booze ,benzos calm you but the bud takes away the anxiety & with me it makes me forget I'm sick) but then you still have your pain! May I ask if the only reason your stoping your meds is because your afraid of becoming dependent on them? I don't know what your medical problem is because it matters if you have pain that's not going to go away then you might want to get used to the fact that your going to need narcotics to help you go through life in comfort(or at least not in pain that is intolerable)
I've been on Morphine, Oxycodone, Hydrocodone & am now just strictly on Dilaudid.I wish they offered Paladone (extended release Dilaudid) in the United States,but they don't,only in Canada & the U.K. Like I said in the begining tapering with the help of some benzos(Valium, Klonopin,ect.) & most doctors will write you a scrip for them if they know your using them to taper off Morphine plus like said the weed is a godsend & will help moe then anything besides more opiates. Good luck. J
hi joe,if your getting your morphine from a doctor then tell him whats going on. if your not and your getting them on the street then stretch them out as long as you can.I got off morphine 1 year ago at a detox,maybe see if you can get in one for awhile.but if you Cant and your goin to stick it out try to get some xanax or something cause your gonna need it.im not one to tell you to buy pills on the street.i was just thinkin if you know where to get pills then try to propare for 8-10 days of feeling like shit.look no one has ever died trying to kick a habit but your gonna be sick drink lots of gator aid or something to keep drinking lots of fluids.if you have a doctor get back to us and ill tell u what you need to ask for.none of it is hard drugs and most docs know what u need good luck friend. we here at drugs.com will be here if you need to talk..
I started taking pills for a very bad tooth problem and its just taken off from there yes ive read the tomas recipe... The biggest issue for me is not wanting to go thro all this while working fulltime im a fully functional addict and the only reason im even taking them is the fear of the with draws i dont take them to get high or anything like that just so i dont go thro the withdraws ive been doing research on Suboxone and theres doctors in my area just not sure of how much they cost
Hi, I have been taking 120mg/day. 60mg at morning and 60 at night. Two weeks ago I talked to my DR. and he said GO SLOW OFF. So I titrated to 105 mg's/day immediately. Now two weeks later I am down to 90mg's/day and I slept 8 hours solid. The key I feel is going off SLOWLY. Try 15mg's at two week intervals. You won't get high, but you won't flip out either. It is tolerable in every respect except it does cause managable irratibility. I have even nodded while reducing, not much , but a little. While on full dose I never thought I could DO IT. But I am doing it, albeit the pain is returning. My goal is to reach 60mg's total per day. Also I must add that I am taking Klonopin and that helps with nerves. 2mg per day. 1+1 The body adapts to the reduced dose of Morphine. Get a pill cutter to make small amounts. If I can do it , Anybody can do it, You see, I am Schizoaffective. I do not look forward to the return of Pain, but I do not like the scourge of Morphine Tolerance. Peace and Remember, YOU CAN DO IT! It's not that bad. NO RLS.
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2009 • 3 answers
Posted 2 Feb 2010 • 3 answers
Posted 13 May 2011 • 3 answers
Posted 28 Jun 2011 • 2 answers
Posted 13 Dec 2011 • 5 answers